# SDR COMA0860174

- Difficulty date: March 11, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 29,067 hours, 25,077 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 21197646
- Part serial: 30C0329
- Condition: Faulty
- Location: Cockpit
- Part time: 11,791 hours, 9,624 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLT 4993 - ON APPROACH INTO JFK A/C BECAME UPRESSURIZED AT 4,000 FT.  A/C LANDED SAFELY.  REMOVED AND REPLACED CABIN PRESSURE SELECTOR PANEL.
